general allergy discussions

Moderators: talkhealth, RosyHannah

Rare reaction to Hepatitis B vaccine?

Postby LaikaIsInSpace on Tue Jun 20, 2017 10:56 am

Hi.
For six months now I have been suffering from problems with my nose. I have never known anything like it.
These are my symptoms:
>Swelling of the nose (skin looks thicker, end of nose grows larger)
>Severe pressure on the bridge of the nose and on the left side of it.
>Burning sensation and warmth in nose, particularly at the end.
>Occasional stuffiness in one nostril
>Skin goes red and bumpy unless I use the acne cream prescribed to me (I don't have acne anywhere else)

Note - no problems with mucus or runny nose at all.

The pain, burning and swelling is now so distracting that I spend most evenings holding icecubes around my nose.

I have visited two different GPs. The first prescribed nasal spray, thinking it was an allergy. This hasn't helped. The second prescribed antibiotics, thinking it was a bacterial infection. Again, it hasn't helped. Now I am feeling desperate.

I wonder if it is a growth or polyp?

I am very concerned because the problems began two days after I had a Hepatitis B vaccination back on 12th January 2017. Is this a coincidence or is it possible that this whole thing is a rare reaction to the vaccine? I have been looking up the side effects of Hep B jab and it lists under 'rare' side effects 'swelling of the inside of the nose'. It says medical help should be sought immediately. If this is the cause, what should I do, six months on, if I think I've had a severe reaction to the vaccine?

Please help if you can. I am a young woman about to go to university and this is really interfering with my quality of life and self-esteem.

Thank you.
LaikaIsInSpace
 
Posts: 2
Joined: Tue Jun 20, 2017 10:43 am

Who is online
Users browsing this forum: No registered users and 0 guests

cron